RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 49–52 (Mi dan39125)  

MATHEMATICS

An integral representation of functions of two complex variables that are analytic in circular domains

A. T. Khvostov

Magadan State Pedagogical Institute

Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 517.55
Presented: М. А. Лаврентьев
Received: 02.01.1975

Citation: A. T. Khvostov, “An integral representation of functions of two complex variables that are analytic in circular domains”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 49–52

Citation in format AMSBIB
\Bibitem{Khv75}
\by A.~T.~Khvostov
\paper An integral representation of functions of two complex variables that are analytic in circular domains
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 49--52
\mathnet{http://mi.mathnet.ru/dan39125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0385148}
\zmath{https://zbmath.org/?q=an:0346.32005}


Linking options:
  • http://mi.mathnet.ru/eng/dan39125
  • http://mi.mathnet.ru/eng/dan/v223/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020